MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL
Model Number 97000HS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing of retain device lot t10961n with normal "apparently healthy" donors.No issues with tni recovery observed; lot performed properly.Manufacturing batch records for the lot were reviewed, lot met release specifications.The root cause could not be determined.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
Customer reported the following occurring for one patient.On (b)(6) 2020, a male patient presented with light headedness, nausea and ringing ears.Patient was given zofran and fluids.Patient was tested on the triage platform four times.(time for tests was not provided).Ckmb: 3.5; myo: 147; tni: 0.17.Ckmb: 3.8; myo: 142; tni: <0.05.Ckmb: 4.1; myo: 144; tni: <0.05.Ckmb: 3.7; myo: 141; tni: <0.05.Although requested, no additional information provided.Facility triage cut-off for tni: 0.05.
 
Additional Manufacturer Narrative
Included test times in section b5.Customer provided patient final diagnosis which was also included in section b5.
 
Event or Problem Description
Customer reported the following occurring for one patient.On (b)(6) 2020, a male patient presented with light headedness, nausea and ringing ears.Patient was given zofran and fluids.Patient was tested on the triage platform four times.17:16: triage meter serial number (b)(6) : ckmb: 3.5; myo: 147; tni: 0.17.17:21: triage meter serial number (b)(6) : ckmb: 4.1; myo: 144; tni: <0.05.17:25: triage meter serial number (b)(6) : ckmb: 3.7; myo: 141; tni: <0.05.17:34: triage meter serial number (b)(6) : ckmb: 3.8; myo: 142; tni: <0.05.Facility triage cut-off for tni: 0.05.Patient was discharged on (b)(6) 2020 with no meds.Customer provided an update on 3/2/2020.Patient "final dx of myocarditis".

Brand Name
TRIAGE CARDIAC PANEL
Common Device Name
TRIAGE CARDIAC PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego, ca
MDR Report Key9772076
Report Number3013982035-2020-00006
Device Sequence Number16595005
Product Code MMI
UDI-Device Identifier30014613337911
UDI-Public(01)30014613337911(10)T10961N(17)200527(11)190913
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2020
Device Model Number97000HS
Device Catalogue Number97000HS
Device Lot NumberT10961N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAGE METERPRO SN: (B)(6).
Patient Age47 YR